Hi there and welcome I have never heard of food or anything else tasting salty because of Hep C. If you were on treatment then the answer would be yes, as the meds can cause a change in taste. Do not believe this virus lists salty flavor as one of its side effects.
Interesting. . then what could possibly be the reason for the salty taste ? If it isn't the hep.
It seems lots of reasons
Metallic taste or other bad taste in the mouth
How do you know you just recently got hep c?
Did you have the hep c antibody test or the test for the virus HCV RNA by PCR if you did you probably would have been told your viral load and they also may have performed an additional test for your genotype.
Do you know your genotype it is important in determining the best treatment for you.
Best to you
I did get the test done I'm waiting for results . but I have symptoms. Like my eyes are yellowing. I'm extremely tired all the time. I have the dark urin. I use heroin by injecting and I have got alot of the symptoms for it. Something is attacking my liver. If I don't have hep c. Then idk what else it could be. But also everything suddenly taste really salty. I was seeing if it was the hep that did it. I also am itchy everywhere but there's no red bumps or rash.. Just really itchey.
Hi Nicholas ,
Flyinlynn gave you good link to go to for possible reasons!! Under normal circumstances....
You then came on with post that you're currently an IV heroin user.
First- itching, taste perversion, jaundice & etc. are probably all related to your current drug use so...
1.- find forum here for drug addiction ( no shame, but w/o being clean, no gain)
2.- get into treatment to help you get clean- no amount of hep meds will save your liver & whole body while you are using
3.- get tested for hep B & C, HIV, and any other blood contracted disease
4.- please do get help, and then, come back if infected & we'll be able to walk with you through treatment
All prayers your way, for sure,